MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIATORR® TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS

W. L. GORE & ASSOCIATES, INC. GORE® VIATORR® TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Catalog Number PTB8104275
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® viatorr® tips endoprosthesis with controlled expansion instructions for use list thrombosis as a potential clinical and device adverse event.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: two gore® viatorr® tips endoprostheses with controlled expansion were implanted for a transjugular intrahepatic portosystemic shunt procedure on (b)(6) 2025.For unknown reasons, the patient had presented with thrombosis of the superior mesenteric vein, portal vein, and splenic vein.On (b)(6) 2025, the patient underwent thrombectomy for recurring symptoms.Following thrombectomy of the two viatorr® devices, another gore® viatorr® tips endoprostheses with controlled expansion was implanted to extend tract coverage to the internal vena cava.The case was completed successfully and the patient did not experience any adverse consequences.

Brand Name
GORE® VIATORR® TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION
Common Device Name
SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
marci stewart
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21404424
Report Number3007284313-2025-03768
Device Sequence Number8235475
Product Code MIR
UDI-Device Identifier00733132635009
UDI-Public(01)00733132635009(17)270622
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPTB8104275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexFemale
Patient Weight27 KG